MathSciNet Relay Station
MathSciNet bibliographic data
MR1111743 (92m:82067) 82B44 (47N55 73B35 76W05 82-02 82D30)
Molchanov, Stanislav A. Ideas in the theory of random media. Acta Appl. Math. 22 (1991), no. 2-3, 139–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement